# SDR CALA2025060605325

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 109,573 hours, 14,183 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPICIOUS ODOR REPORTED DURING INITIAL CLIMB BY B ZONE FAS. DIS APATED CREW DEBRIEF: CAPT STATED SMELL APPEARED DURING CLIMB BUT DISSIPATED. THEY LEVELED OFF AT FL300 FOR AN HOUR THEN CLIMMBED AGAIN TO FL330, SMELL BRIEFLY CAME BACK AND LEFT AGAIN. PER FA'S, THE SMELL WAS RELEGATED NEAR DOOR 3, ROWS 30-37 ACFT RT. FA'S CONFIRMED CAPT'S STATEMENT AS SMELLS COMING AND GOING, NEVER CONSISTENT AND SMELLING OF BURNT ELECTRICAL SMELL. WALKED CABIN, NOTHING OBVIOUS. NO ELECTRICAL SMELLS NOTED. HOWEVER, ROWS 30-37 ACFT RIGHT WAS MUCH WARMER THAN REST OF CABIN AND TEMPS DID NOT FELL LIKE 72 DEGS AS INDICATED ON CACP. SMOKE/ODOR FORMS ADDED ON PREVIOUS UPDATE. ASSISTED WITH GENERAL VISUAL INSPECTION OF CEILING AREA OPENED NEAR 3R DOOR. NO OPENLY VISIBLE EVIDENCE OF OVERHEAT OR ODORS INDICTING AN OVERHEAT CONDITION IN THOSE AREAS NOTED. REMOVED AND REPLACED R3 DOOR AREA HEATER AS PRECAUTIONARY AS WELL AS RAN BOTH ENGINES AT IDLE. OPS CHECKS GOOD NO SUSPICIUS ODORS NOTED. REF AMM 21-45-03. REF LOGPAGE 5084631 FOR LIGHT BALLAST REPLACEMENT.
